Texas, 2007

Flash Flood and Hail in Texas, June 19 to 20, 2007

June 19 to 20, 2007 · NWS AMA · 62 events in 14 counties and zones

Severe thunderstorms across the southern and eastern Texas Panhandle produced damaging winds and large hail. Heavy rainfall in the northeast Texas Panhandle resulted in flash flooding.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$204,000
Crop damage
None recorded
Events
62

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AMA wrote it up.

Severe thunderstorms across the southern and eastern Texas Panhandle produced damaging winds and large hail. Heavy rainfall in the northeast Texas Panhandle resulted in flash flooding. No injuries were reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 19, 2:11 PM CST, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 19, 2:11 PM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
311 PM CDT TUE JUN 19 2007

.DISCUSSION...
19Z AMA SOUNDING THIS AFTERNOON SHOWS LOTS OF CONVECTIVE POTENTIAL IF
THE CAP CAN BE BROKEN. SOME CONVECTION IS TRYING TO GO IN SOUTHEAST
COLORADO AND NORTHEAST NEW MEXICO WHERE A SURFACE TROUGH IS HELPING
TO FOCUS SOME VERTICAL MOTIONS. THE BEST CHANCE OF THUNDERSTORMS
THROUGH TONIGHT...WHERE THE CAP WILL BE THE WEAKEST...WILL BE ACROSS
THE NORTHERN AND EASTERN CWA. LARGE HAIL AND DAMAGING WINDS WILL BE
BE THE MAIN THREATS WITH THESE STORMS. HOWEVER...A TORNADO CAN NOT BE
RULED OUT GIVEN THE AMOUNT OF CAPE AVAILABLE AND THE DIRECTIONAL
SHEAR AT HAND.

THUNDERSTORMS WILL NOT BE OUT OF THE QUESTION...MAINLY ACROSS THE
NORTHWEST SECTIONS OF THE PANHANDLES...THROUGH THE END OF THIS
WEEK. HOWEVER...WITH UPPER LEVEL RIDGE ONLY BUILDING WITH TIME...
BELIEVE THE WARM MID LEVEL TEMPERATURES WILL KEEP THUNDERSTORMS AT
BAY...SO WILL NOT INSERT THUNDERSTORMS IN THE FORECAST BEYOND
TONIGHT.

MAINLY KEPT WITH THE MEX NUMBERS FOR HIGHS AND LOWS AS THEY HAVE
COOLED A LITTLE OVER THE LAST FEW RUNS. SO CONFIDENCE IN THESE
NUMBERS HAS INCREASED GIVEN THE LATEST SYNOPTIC SITUATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                67  89  66  95  67 /  20   5   5   0   5
BEAVER OK                  70  94  68  97  68 /  50   5   5   0  10
BOISE CITY OK              66  94  65  96  65 /  20   5   5   0   5
BORGER TX                  71  95  71  99  73 /  30   5   5   0   5
BOYS RANCH TX              70  95  67  98  68 /  20   5   5   0   5
CANYON TX                  67  92  65  96  66 /  20   5   5   0   5
CLARENDON TX               69  87  68  95  69 /  30   5   5   0   5
DALHART TX                 66  94  63  98  63 /  20   5   5   0   5
GUYMON OK                  68  95  69  99  67 /  40   5   5   0   5
HEREFORD TX                69  92  65  94  65 /  20   5   5   0   5
LIPSCOMB TX                71  93  68  97  71 /  40   5   5   0  10
PAMPA TX                   69  89  68  96  71 /  30   5   5   0   5
SHAMROCK TX                71  87  68  95  69 /  30   5   5   0   5
WELLINGTON TX              71  89  69  96  70 /  30   5   5   0   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

17/15
Hazardous weather outlook, Jun 19, 12:00 PM CST, 4 hours 30 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT TUE JUN 19 2007

OKZ001>003-TXZ001>020-201100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THERE WILL BE A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND TONIGHT. THE BEST
CHANCES FOR THUNDERSTORMS TO FORM WILL BE IN THE EASTERN OKLAHOMA
AND TEXAS PANHANDLES THIS EVENING. A FEW OF THE STORMS THAT FORM MAY
BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS EXPECTED TO BE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES SHOULD BE READY
FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT.

JORDAN

In the hours before

Special weather statement, Jun 19, 4:29 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT TUE JUN 19 2007

TXZ011-016-192330-
DEAF SMITH TX-OLDHAM TX-
529 PM CDT TUE JUN 19 2007

...STRONG THUNDERSTORM IN NORTHERN DEAF SMITH AND CENTRAL OLDHAM
COUNTIES...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTH OF ADRIAN MOVING EAST AT 5 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN NORTHERN DEAF SMITH AND CENTRAL OLDHAM COUNTIES...INCLUDING
THE CITY OF VEGA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Local storm report, Jun 19, 4:30 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
530 PM CDT TUE JUN 19 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             ADRIAN                  35.28N 102.66W
06/19/2007  M1.00 INCH       OLDHAM             TX   TRAINED SPOTTER

            HAIL ONGOING DURING TIME OF CALL.

&&

JJB

The radar

The Amarillo radar (KAMA), 86 km away, was scanning. The volume nearest the first event began at 22:31 UTC.

Open the radar archive at this moment

Event by event

34 hail, 25 thunderstorm wind, 2 high wind, 1 flash flood. Local standard time, as filed.

Hail, Oldham

When
June 19, 4:30 PM CST
Where
Oldham County, 1.32 mi ENE of Adrian
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.280, -102.660

Hail, Oldham

When
June 19, 4:35 PM CST
Where
Oldham County, 1.32 mi ENE of Adrian
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
35.280, -102.660

Hail, Randall

When
June 19, 4:40 PM CST
Where
Randall County, 2.68 mi SE of Zita
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
35.100, -101.820

Reported at Interstate 27 and Rockwell Road.

Hail, Potter

When
June 19, 4:47 PM CST
Where
Potter County, 3.5 mi S of Ady
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.450, -102.110

Hail, Randall

When
June 19, 4:49 PM CST
Where
Randall County, 2.68 mi SE of Zita
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.100, -101.820

Reported near Rockwell Road and Interstate 27.

Hail, Randall

When
June 19, 4:49 PM CST
Where
Randall County, 2.08 mi N of Canyon
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
35.010, -101.920

Reported at Buffalo Stadium just north of Canyon.

Hail, Randall

When
June 19, 5:05 PM CST
Where
Randall County, 2.36 mi SSW of Zita
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
35.100, -101.870

Reported one mile east of Interstate 27 on Rockwell Road.

Thunderstorm Wind, Deaf Smith

When
June 19, 5:15 PM CST to 5:16 PM CST
Where
Deaf Smith County, 15.66 mi ESE of Glenrio Station
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
35.120, -102.760

Hail, Potter

When
June 19, 5:20 PM CST
Where
Potter County, 4.13 mi NNW of Marsh
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
35.580, -101.960

Hail, Randall

When
June 19, 5:37 PM CST
Where
Randall County, 3.64 mi NNW of Haney
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.120, -101.920

Reported near Helium Road and Farm to Market Road 2186.

Hail, Oldham

When
June 19, 5:38 PM CST
Where
Oldham County, 5.53 mi S of Tascosa
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.440, -102.250

Hail, Randall

When
June 19, 5:42 PM CST
Where
Randall County, 3.64 mi NNW of Haney
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
35.120, -101.920

Hail, Potter

When
June 19, 5:46 PM CST
Where
Potter County, 1.33 mi ENE of Bushland
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
35.190, -102.050

Hail, Potter

When
June 19, 5:52 PM CST
Where
Potter County, 0.89 mi NE of Bushland
Measured
1 in hail
Reported by
NWS Employee
Coordinates
35.190, -102.060

Hail, Randall

When
June 19, 5:52 PM CST
Where
Randall County, 2.19 mi NW of Zita
Measured
1 in hail
Reported by
NWS Employee
Coordinates
35.150, -101.880

Hail, Moore

When
June 19, 5:57 PM CST
Where
Moore County, 2.15 mi SSW of Bautista Station
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
35.690, -102.030

Hail, Potter

When
June 19, 7:03 PM CST
Where
Potter County, 8 mi E of Amarillo
Measured
1 in hail
Reported by
Official NWS Observations
Coordinates
35.200, -101.678

Reported at the Amarillo National Weather Service Office.

Hail, Deaf Smith

When
June 19, 7:12 PM CST
Where
Deaf Smith County, 6.23 mi N of Dawn
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.010, -102.200

Hail, Potter

When
June 19, 7:15 PM CST
Where
Potter County, 0.89 mi NE of Bushland
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
35.190, -102.060

Hail, Potter

When
June 19, 7:17 PM CST
Where
Potter County, 8 mi E of Amarillo
Measured
1.75 in hail
Reported by
Official NWS Observations
Coordinates
35.200, -101.678

Reported at the Amarillo National Weather Service Office.

Hail, Potter

When
June 19, 7:21 PM CST
Where
Potter County, 0.56 mi W of Cliffside
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.270, -101.910

Hail, Potter

When
June 19, 7:25 PM CST
Where
Potter County, 8 mi E of Amarillo
Measured
2 in hail
Reported by
Official NWS Observations
Coordinates
35.200, -101.678

Reported at the Amarillo National Weather Service Office.

Hail, Randall

When
June 19, 7:37 PM CST
Where
Randall County, 9.16 mi ESE of Amarillo
Measured
1.5 in hail
Reported by
Public
Coordinates
35.150, -101.670

Hail, Deaf Smith

When
June 19, 7:39 PM CST
Where
Deaf Smith County, Hereford
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.820, -102.400

Thunderstorm Wind, Deaf Smith

When
June 19, 7:45 PM CST
Where
Deaf Smith County, 1.79 mi NW of Hereford
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
34.840, -102.420

Reported by the West Texas Mesonet station located two miles northwest of Hereford.

Hail, Deaf Smith

When
June 19, 7:48 PM CST
Where
Deaf Smith County, Hereford
Measured
1 in hail
Reported by
Public
Coordinates
34.820, -102.400

Hail, Carson

When
June 19, 8:08 PM CST
Where
Carson County, Panhandle
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.350, -101.380

Hail, Carson

When
June 19, 8:08 PM CST to 8:11 PM CST
Where
Carson County, Panhandle
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.350, -101.380

Hail, Randall

When
June 19, 8:10 PM CST
Where
Randall County, Canyon
Measured
0.88 in hail
Reported by
Public
Coordinates
34.980, -101.920

Hail, Randall

When
June 19, 8:16 PM CST
Where
Randall County, 1.49 mi NNW of Canyon
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
35.000, -101.930

Hail, Lipscomb

When
June 19, 9:05 PM CST
Where
Lipscomb County, Higgins Muni Arpt
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
36.120, -100.030

Hail, Lipscomb

When
June 19, 9:09 PM CST
Where
Lipscomb County, Higgins Muni Arpt
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
36.120, -100.030

Thunderstorm Wind, Lipscomb

When
June 19, 9:19 PM CST to 9:20 PM CST
Where
Lipscomb County, 0.89 mi NW of Booker
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
36.460, -100.540

Thunderstorm Wind, Hemphill

When
June 19, 9:50 PM CST to 9:51 PM CST
Where
Hemphill County, 1.82 mi WNW of Glazier
Measured
56 kt (64 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
36.010, -100.260

Hail, Lipscomb

When
June 19, 9:52 PM CST
Where
Lipscomb County, Higgins Muni Arpt
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
36.120, -100.030

Hail, Ochiltree

When
June 19, 9:55 PM CST
Where
Ochiltree County, 16.88 mi SE of Perryton Muni Arpt
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
36.210, -100.560

Hail, Gray

When
June 19, 10:10 PM CST
Where
Gray County, 8.12 mi NNW of Mc Lean Gray Co Arpt
Measured
1 in hail
Reported by
Public
Coordinates
35.360, -100.600

Reported nine miles north of the town of McLean on State Highway 273.

Thunderstorm Wind, Roberts

When
June 19, 10:15 PM CST to 10:20 PM CST
Where
Roberts County, 0.89 mi SW of Miami
Measured
61 kt (70 mph) estimated gust
Property damage
$24,000
Reported by
NWS Storm Survey
Coordinates
35.690, -100.640

Damage was reported at a lumberyard in the town of Miami. The damage was to an east facing lumber shed which was not open faced...but was also empty at the time. The roof was lifted off the shed which blew into power poles immediately west of the shed. The power poles were knocked down which hit a small power station causing power outages for a while throughout the town. No injuries or fatalities were reported.

Thunderstorm Wind, Gray

When
June 19, 10:15 PM CST to 10:17 PM CST
Where
Gray County, 2.64 mi ENE of Pampa
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
35.550, -100.930

Measured by the West Texas Mesonet station two miles east of Pampa. These winds were well ahead of the thunderstorm complex.

Thunderstorm Wind, Gray

When
June 19, 10:20 PM CST to 10:21 PM CST
Where
Gray County, 2.64 mi ENE of Pampa
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
35.550, -100.930

Measured by the West Texas Mesonet station two miles east of Pampa. These winds were well ahead of the thunderstorm complex.

Thunderstorm Wind, Gray

When
June 19, 10:25 PM CST to 10:27 PM CST
Where
Gray County, 2.64 mi ENE of Pampa
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
35.550, -100.930

Measured at the West Texas Mesonet station two miles east of Pampa.

Thunderstorm Wind, Carson

When
June 19, 10:30 PM CST to 10:33 PM CST
Where
Carson County, 0.56 mi E of White Deer
Measured
56 kt (64 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
35.430, -101.170

Power was reported out along with tree damage due to the high winds. No injuries or fatalities were reported.

Thunderstorm Wind, Wheeler

When
June 19, 10:30 PM CST to 10:33 PM CST
Where
Wheeler County, 0.56 mi W of New Mobeetie
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.530, -100.440

Large amount of tree debris blocking roads in the town of Mobeetie.

Thunderstorm Wind, Gray

When
June 19, 10:30 PM CST to 10:35 PM CST
Where
Gray County, 2.64 mi ENE of Pampa
Measured
60 kt (69 mph) measured gust
Reported by
Mesonet
Coordinates
35.550, -100.930

Measured at the West Texas Mesonet station two miles east of Pampa.

Thunderstorm Wind, Wheeler

When
June 19, 10:31 PM CST to 10:32 PM CST
Where
Wheeler County, 3.38 mi E of New Mobeetie
Measured
57 kt (66 mph) measured gust
Reported by
Broadcast Media
Coordinates
35.530, -100.370

Flash Flood, Lipscomb

When
June 19, 10:35 PM CST to June 20, 12:00 AM CST
Where
Lipscomb County, Higgins Muni Arpt
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
36.120, -100.030

Reported widespread flash flooding of roads in the southwest section of the town of Higgins with water of four to six inches deep.

Thunderstorm Wind, Carson

When
June 19, 10:36 PM CST to 10:37 PM CST
Where
Carson County, Panhandle
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.350, -101.380

Thunderstorm Wind, Donley

When
June 19, 10:38 PM CST to 10:39 PM CST
Where
Donley County, 2.26 mi W of Rockledge
Measured
50 kt (58 mph) measured gust
Reported by
Broadcast Media
Coordinates
35.170, -100.860

Thunderstorm Wind, Gray

When
June 19, 10:38 PM CST to 10:39 PM CST
Where
Gray County, 6.37 mi ENE of Boydston
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
35.190, -100.910

Measured at the West Texas Mesonet three miles southwest of Lake McClellan.

Thunderstorm Wind, Gray

When
June 19, 10:40 PM CST to 10:41 PM CST
Where
Gray County, 1.13 mi E of Mc Lean
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
35.230, -100.580

Measured at the West Texas Mesonet station one mile east of McLean.

Thunderstorm Wind, Wheeler

When
June 19, 10:42 PM CST to 10:43 PM CST
Where
Wheeler County, 0.89 mi SW of Wheeler
Measured
54 kt (62 mph) measured gust
Reported by
Broadcast Media
Coordinates
35.440, -100.280

Thunderstorm Wind, Wheeler

When
June 19, 10:48 PM CST to 10:49 PM CST
Where
Wheeler County, Shamrock
Measured
52 kt (60 mph) measured gust
Reported by
Broadcast Media
Coordinates
35.220, -100.250

Hail, Wheeler

When
June 19, 10:50 PM CST to 11:01 PM CST
Where
Wheeler County, Shamrock
Measured
0.88 in hail
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
35.220, -100.250

Also reported that winds of less than fifty knots caused tree limb damage in the town of Shamrock along with power outages and that the heavy rainfall resulted in brief ponding of water on roadways.

Thunderstorm Wind, Gray

When
June 19, 10:50 PM CST to 10:55 PM CST
Where
Gray County, 1.13 mi E of Mc Lean
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
35.230, -100.580

Measured at the West Texas Mesonet station one mile east of McLean.

Thunderstorm Wind, Gray

When
June 19, 10:51 PM CST to 10:52 PM CST
Where
Gray County, Mc Lean
Measured
52 kt (60 mph) measured gust
Reported by
Broadcast Media
Coordinates
35.230, -100.600

These winds were well ahead of the thunderstorms.

Thunderstorm Wind, Wheeler

When
June 19, 10:57 PM CST to 10:59 PM CST
Where
Wheeler County, Shamrock
Measured
60 kt (69 mph) measured gust
Reported by
Broadcast Media
Coordinates
35.220, -100.250

Thunderstorm Wind, Gray

When
June 19, 11:05 PM CST to 11:07 PM CST
Where
Gray County, 1.13 mi E of Mc Lean
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
35.230, -100.580

Measured at the West Texas Mesonet station one mile east of McLean.

Thunderstorm Wind, Gray

When
June 19, 11:05 PM CST to 11:06 PM CST
Where
Gray County, 8.12 mi NNW of Mc Lean Gray Co Arpt
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
35.360, -100.600

Estimated nine miles north of McLean on State Highway 273.

Thunderstorm Wind, Wheeler

When
June 19, 11:07 PM CST to 11:10 PM CST
Where
Wheeler County, Shamrock
Measured
61 kt (70 mph) estimated gust
Property damage
$67,000
Reported by
Law Enforcement
Coordinates
35.220, -100.250

Reported that three semi trucks had been blown over near the town of Shamrock. No injuries or fatalities were reported.

Thunderstorm Wind, Collingsworth

When
June 19, 11:15 PM CST to 11:20 PM CST
Where
Collingsworth County, 0.57 mi E of Wellington
Measured
74 kt (85 mph) estimated gust
Property damage
$108,000
Reported by
NWS Storm Survey
Coordinates
34.850, -100.210

Downburst winds resulted in extensive damage throughout the town of Wellington and across much of Collingsworth County. Numerous businesses and some homes suffered extensive damage to roofs...numerous large trees were uprooted...and at least one semi truck blew over. No injuries or fatalities were reported.

High Wind, Potter

When
June 19, 11:55 PM CST
Where
Potter forecast zone
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
35.401, -101.894 (the zone’s center; the record gives no point)

Measured at the Amarillo ASOS site six miles east of Amarillo.

High Wind, Potter

When
June 20, 12:14 AM CST
Where
Potter forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
35.401, -101.894 (the zone’s center; the record gives no point)

Measured at the Amarillo ASOS site six miles east of Amarillo.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 44730, 44731, 44732, 44734, 44735, 44736, 44737, 44777, 44738, 44740, 44741, 44743, 44745, 44746, 44747, 44748, 44823, 44749, 44750, 44826, 44751, 44825, 44752, 44753, 44779, 44754, 44755, 44827, 44756, 44758, 44761, 44762, 44780, 44781, 44763, 44764, 44767, 44771, 44782, 44784, and more.